# SDR QXEA0000260

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 467
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - SCRATCH ON RIGHT FUSELAGE, APPROXIMATELY STATION 467.0, STRINGER 15S.  REPAIRED IAW DHC 8 SRM 51-20-11, PAGE 3, SECTION B, SRM 51-20-16, PAGE 4, SECTION C, SRM 51-20-36, PAGE 6, SECTION F-J AND SRM 51-20-41.
